ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Pulsatile flow in tubes of varying cross-sections

Rao, A Ramachandra and Devanathan, Rathna (1973) Pulsatile flow in tubes of varying cross-sections. In: Zeitschrift für Angewandte Mathematik und Physik (ZAMP), 24 (2). pp. 203-213.

[img] PDF
13.pdf - Published Version
Restricted to Registered users only

Download (394Kb) | Request a copy
Official URL: http://www.springerlink.com/content/hgp76521574156...

Abstract

The pulsatile flow of an incompressible viscous fluid in a cylindrical tube of varying cross section is investigated for small Reynolds numbers. The solutions consist of a stedy and an oscillatory part. The shear stress distribution on the wall is evaluated and discussed in detail for special geometries like tapered tubes, locally constricted tubes and peristaltic tubes. The existence of separation in the flow field is noticed.

Item Type: Journal Article
Additional Information: Copy right of this article belongs to springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 06 Jan 2010 10:56
Last Modified: 19 Sep 2010 05:44
URI: http://eprints.iisc.ernet.in/id/eprint/23125

Actions (login required)

View Item View Item